Publications
2025
Numerical solutions of a Markov-switching one-factor volatility model with non-globally Lipschitz continuous coefficients
Coffie, E. (n.d.). Numerical solutions of a Markov-switching one-factor volatility model with non-globally Lipschitz continuous coefficients. International Journal of Theoretical and Applied Finance. doi:10.1142/s0219024925500013
2024
Numerical approximation of a hybrid Poisson-jump Ait-Sahalia-type interest rate model with delay
Coffie, E. (2024). Numerical approximation of a hybrid Poisson-jump Ait-Sahalia-type interest rate model with delay. Stochastic Models, 40(3), 583-616. doi:10.1080/15326349.2024.2305344
On the Analysis of Ait-Sahalia-Type Model for Rough Volatility Modelling
Coffie, E., Mao, X., & Proske, F. (n.d.). On the Analysis of Ait-Sahalia-Type Model for Rough Volatility Modelling. Journal of Theoretical Probability. doi:10.1007/s10959-023-01269-2
Strong approximation of a two-factor stochastic volatility model under local Lipschitz condition
Coffie, E. (2024). Strong approximation of a two-factor stochastic volatility model under local Lipschitz condition. Monte Carlo Methods and Applications, 30(1), 55-72. doi:10.1515/mcma-2023-2021
2023
Evaluation of various machine learning prediction methods for particulate matter $$PM_{10}$$ in Kuwait
Alsaber, A., Alsahli, R., Al-Sultan, A., Abu Doush, I., Sultan, K., Alkandary, D., . . . Setiya, P. (n.d.). Evaluation of various machine learning prediction methods for particulate matter $$PM_{10}$$ in Kuwait. International Journal of Information Technology. doi:10.1007/s41870-023-01521-2
Delay Ait-Sahalia-type interest rate model with jumps and its strong approximation
Coffie, E. (2023). Delay Ait-Sahalia-type interest rate model with jumps and its strong approximation. STATISTICS & RISK MODELING. doi:10.1515/strm-2022-0013
Sensitivity analysis with respect to a stochastic stock price model with rough volatility via a Bismut-Elworthy-Li formula for singular SDEs
Coffie, E., Duedahl, S., & Proske, F. (2023). Sensitivity analysis with respect to a stochastic stock price model with rough volatility via a Bismut-Elworthy-Li formula for singular SDEs. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 156, 156-195. doi:10.1016/j.spa.2022.11.001
2021
Truncated EM numerical method for generalised Ait-Sahalia-type interest rate model with delay
Emmanuel, C., & Mao, X. (2021). Truncated EM numerical method for generalised Ait-Sahalia-type interest rate model with delay. Journal of Computational and Applied Mathematics, 383, 113137. doi:10.1016/j.cam.2020.113137
2020
A Bismut–Elworthy–Li formula for singular SDEs driven by a fractional Brownian motion and applications to rough volatility modeling
Amine, O., Coffie, E., Harang, F., & Proske, F. (2020). A Bismut–Elworthy–Li formula for singular SDEs driven by a fractional Brownian motion and applications to rough volatility modeling. Communications in Mathematical Sciences, 18(7), 1863-1890. doi:10.4310/cms.2020.v18.n7.a3